# SDR SWAA2014012124364

- Difficulty date: December 31, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N632SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27707
- Aircraft time: 55,527 hours, 44,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6555583
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 FLAP TRACK FAIRING 3501L LE COMPOSITE SKIN DELAMINATED.  REPAIRED FAIRING IAW SRM & DRAWING.
